# SDR DL72L991459

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Inoperative
- Location: Rt Mlg
- Component: 656021132
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR EXTENSION BUF UNSAFE GEAR WARNING WITH RT MAIN GEAR RED INDICATOR LIGHT ON WITHOUT THE GREEN DOWN AND SAFE LIGHT ON.  REPLACED LANDING GEAR ACCESSORY UNIT.
